Existence of Positive Solutions for Nonlinear Third-Order m-Point Boundary Value Problems on Time Scales


Creative Commons License

KARACA İ. , Tokmak F.

FILOMAT, vol.28, no.5, pp.925-935, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.2298/fil1405925k
  • Title of Journal : FILOMAT
  • Page Numbers: pp.925-935

Abstract

In this paper, we investigate the existence of double positive solutions for nonlinear third-order m-point boundary value problems with p-Laplacian on time scales. By using double fixed point theorem, we establish results on the existence of two positive solutions with suitable growth conditions imposed on the nonlinear term. As an application, we give an example to demonstrate our main result.